# SDR SWAA063039

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 65,891 hours, 62,128 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638416M
- Part serial: HAC1417
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION INCREASING IN INTENSITY FROM TAIL SECTION AT SPEEDS IN EXCESS OF 245 KNOTS.  NO ATTITUDE ROLL OFF NOTED AT ANYTIME.  REMOVED AND REPLACED RT ELEVATOR CONTROL TAB PER MM.
